# SDR EPUA20180220001

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N734OU
- Make and model: Cessna 207A
- Aircraft serial: 20700407
- Aircraft time: 26,652 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: AL24F60C
- Part serial: HQ080283
- Condition: Failed
- Part time: 653 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS A BURNING PLASTIC ODOR FOLLOWED BY LOW VOLTAGE LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE ALTERNATOR HAD FAILED AND HAD A DEFINITE BURNED ODOR EMANATING FROM THE ALTERNATOR ITSELF.  THE ALTERNATOR WAS REPLACED AND NO FURTHER PROBLEMS WERE NOTED..
